# SDR MWEA981067

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Damaged
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29L AT FUSELAGE STATION 218 HAS ELONGATED HOLES.  REMOVED DAMAGED SECTION OF LONGERON FABRICATED NEW SECTION OF LONGERON AND INSTALLED LONGERON.
